On bounded paradoxical subsets of the plane
Fundamenta Mathematicae, Tome 136 (1990) no. 3, pp. 193-196
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_136_3_193_196,
author = {Glen Sherman},
title = {On bounded paradoxical subsets of the plane},
journal = {Fundamenta Mathematicae},
pages = {193--196},
year = {1990},
volume = {136},
number = {3},
doi = {10.4064/fm-136-3-193-196},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-136-3-193-196/}
}
Glen Sherman. On bounded paradoxical subsets of the plane. Fundamenta Mathematicae, Tome 136 (1990) no. 3, pp. 193-196. doi: 10.4064/fm-136-3-193-196
Cité par Sources :